Alert archive / Washington / Small Craft Advisories in 2012
Small Craft Advisory 960, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Apr 13, 2012, 8:53 AM PDT. It took effect at Apr 13, 2012, 3:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2012, 8:53 AM PDT (15:53 UTC)
- In effect from
- Apr 13, 2012, 3:00 PM PDT
- Expired
- Apr 14, 2012, 2:34 AM PDT
- In force
- 12 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
604 WHUS76 KSEW 131553 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 853 AM PDT FRI APR 13 2012 .A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FOR THE COASTAL WATERS. A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS IS IN EFFECT FOR THE GRAYS HARBOR BAR. PZZ131-132-140000- /O.NEW.KSEW.SC.Y.0960.120414T0000Z-120414T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 853 AM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY. * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS THIS EVENING WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-140000- /O.CON.KSEW.RB.Y.0015.000000T0000Z-120414T1200Z/ GRAYS HARBOR BAR- 853 AM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * BAR CONDITION...ROUGH WITH BREAKERS POSSIBLE DURING THE MAXIMUM EBB CURRENTS. * COMBINED SEAS...10 TO 12 FEET. * FIRST EBB...1030 PM THIS EVENING. * SECOND EBB...11 AM FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-140000- /O.CON.KSEW.SW.Y.0033.000000T0000Z-120414T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 853 AM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * SWELLS...WESTERLY 10 TO 13 FEET OVER THE COASTAL WATERS TONIGHT THROUGH FRIDAY NIGHT. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
680 WHUS76 KSEW 132113 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 213 PM PDT FRI APR 13 2012 .A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FOR THE COASTAL WATERS. A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS IS IN EFFECT FOR THE GRAYS HARBOR BAR. PZZ153-156-140515- /O.CON.KSEW.SW.Y.0033.000000T0000Z-120414T1200Z/ /O.EXB.KSEW.SC.Y.0960.120413T2200Z-120414T0600Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 213 PM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES THIS EVENING...EASING AFTER MIDNIGHT. * SWELLS...WESTERLY 11 FEET OVER THE COASTAL WATERS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ110-140515- /O.EXT.KSEW.RB.Y.0015.000000T0000Z-120414T2100Z/ GRAYS HARBOR BAR- 213 PM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 2 PM PDT SATURDAY... * BAR CONDITION...ROUGH WITH BREAKERS POSSIBLE DURING THE MAXIMUM EBB CURRENTS. * COMBINED SEAS...10 TO 12 FEET. * FIRST EBB...1145 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ131-132-140515- /O.EXT.KSEW.SC.Y.0960.120413T2200Z-120414T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 213 PM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS THIS EVENING WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-170-173-176-140515- /O.CON.KSEW.SW.Y.0033.000000T0000Z-120414T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 213 PM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * SWELLS...WESTERLY 10 TO 11 FEET OVER THE COASTAL WATERS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ WWW.WEATHER.GOV/SEATTLE
658 WHUS76 KSEW 140338 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 838 PM PDT FRI APR 13 2012 PZZ153-156-141145- /O.CON.KSEW.SC.Y.0960.000000T0000Z-120414T0600Z/ /O.CON.KSEW.SW.Y.0033.000000T0000Z-120414T1200Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 838 PM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WIND...NORTHWEST 15 TO 25 KNOTS. * SWELLS...WESTERLY 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ110-141145- /O.CON.KSEW.RB.Y.0015.000000T0000Z-120414T2100Z/ GRAYS HARBOR BAR- 838 PM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 2 PM PDT SATURDAY... * BAR CONDITION...ROUGH WITH BREAKERS POSSIBLE DURING THE MAXIMUM EBB CURRENTS. * COMBINED SEAS...10 TO 12 FEET. * FIRST EBB...1145 PM THIS EVENING. * SECOND EBB...NOON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ131-132-141145- /O.CON.KSEW.SC.Y.0960.000000T0000Z-120414T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 838 PM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WIND...WEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-170-173-176-141145- /O.CON.KSEW.SW.Y.0033.000000T0000Z-120414T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 838 PM PDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * SWELLS...WESTERLY 10 OR 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ WWW.WEATHER.GOV/SEATTLE
643 WHUS76 KSEW 140934 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 234 AM PDT SAT APR 14 2012 PZZ131-132-141745- /O.CAN.KSEW.SC.Y.0960.000000T0000Z-120414T1200Z/ /O.NEW.KSEW.SC.Y.0961.120415T0100Z-120415T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 234 AM PDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WIND...WEST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-141045- /O.CAN.KSEW.SW.Y.0033.000000T0000Z-120414T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 234 AM PDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. $$ PZZ134-141745- /O.NEW.KSEW.SC.Y.0961.120415T0100Z-120415T1200Z/ ADMIRALTY INLET- 234 AM PDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SUNDAY. * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-141745- /O.CON.KSEW.RB.Y.0015.000000T0000Z-120414T2100Z/ GRAYS HARBOR BAR- 234 AM PDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * BAR CONDITION...ROUGH WITH BREAKERS POSSIBLE DURING THE MAXIMUM EBB CURRENT TODAY. * COMBINED SEAS...10 FEET DURING THE EBB TODAY. * FIRST EBB...NOON TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 2:10 AM PDT, 6 hours 43 minutes earlier.
Area forecast discussion, Apr 13, 2:10 AM PDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 210 AM PDT FRI APR 13 2012 .SYNOPSIS...DRIER WEATHER IS LIKELY TODAY INTO THE WEEKEND AS AN UPPER TROUGH MOVES INLAND ACROSS CALIFORNIA...AND A WEAK UPPER RIDGE APPROACHES FROM THE WEST. HOWEVER...THERE MAY BE A FEW RESIDUAL SHOWERS OVER THE CASCADES TODAY INTO SATURDAY. A FRONTAL SYSTEM WILL MOVE INTO THE REGION EARLY NEXT WEEK. && .SHORT TERM...THE AIR MASS CONTINUES TO STABILIZE EARLY THIS MORNING ACROSS WESTERN WASHINGTON WITH CLEAR TO PARTLY CLOUDY SKIES AND AREAS OF FOG OVER THE SOUTH SOUND AND SOUTHWEST INTERIOR. THE UPPER LEVEL TROUGH THAT BROUGHT THE SOUTHERLY FLOW AND INSTABILITY TO THE REGION YESTERDAY IS STARTING TO MOVE ONSHORE OVER NORTHERN CALIFORNIA. THE FLOW ALOFT OVER THE AREA WILL BECOME LIGHT AND VARIABLE TODAY WITH LESS INSTABILITY APART FROM A WEAKLY NEGATIVE LIFTED INDEX AND SMALL AMOUNTS OF CAPE OVER THE CASCADES THIS AFTERNOON. GIVEN THAT THE MODELS REMAIN VIRTUALLY UNANIMOUS IN KEEPING MOST OF OUR FORECAST AREA DRY TODAY...I REMOVED THE MENTION OF SHOWERS FROM ALL AREAS EXCEPT THE CASCADES THIS AFTERNOON. A MOSTLY SUNNY FORECAST LOOKS GOOD WITH HIGH TEMPERATURES IN THE MID 50S TO LOWER 60S. THE UPPER LOW OVER CALIFORNIA WILL CONTINUE EASTWARD TONIGHT AND SATURDAY...AND AN UPPER RIDGE OFFSHORE WILL MOVE INSIDE OF 130W. THE FLOW ALOFT OVER WESTERN WASHINGTON WILL BECOME NORTHWESTERLY ALONG WITH A MODEST INCREASE IN LOW LEVEL ONSHORE FLOW. THE MODELS BRING AN INCREASE IN LOW LEVEL MOISTURE ON SATURDAY THAT RESULTS IN A MARINE LAYER PUSHING INLAND. GIVEN THE DEPTH OF THE LAYER SHOWN IN MODEL CROSS SECTIONS AND NUMERICAL GUIDANCE SUGGESTING OVERCAST SKIES IN THE MORNING...I BOOSTED MORNING CLOUD COVER BUT RETAINED THE IDEA OF PARTLY SUNNY CONDITIONS IN THE AFTERNOON AND HIGH TEMPERATURES NEAR OR A LITTLE ABOVE NORMAL. A WEAK UPPER LEVEL RIDGE AXIS WILL MOVE ONSHORE ON SUNDAY. AS HAS BEEN DISCUSSED PREVIOUSLY...IT WILL BE A DIRTY RIDGE AND I EXPECT PLENTY OF HIGH AND MID LEVEL MOISTURE WILL BE FILTERING THROUGH. SUNDAY STILL LOOKS DRY AND PARTLY SUNNY...THOUGH PROBABLY BECOMING MOSTLY CLOUDY FOR COASTAL AND NORTHERN AREAS BY AFTERNOON. WITH THE GFS/ECMWF IN DECENT AGREEMENT...TIMING WITH THE PRECIPITATION AHEAD OF THE NEXT SYSTEM HAS BEEN NUDGED FORWARD A FEW HOURS...WITH RAIN DEVELOPING ALONG THE COAST LATE SUNDAY NIGHT AND A CHANCE OVER THE INTERIOR. .LONG TERM...RAIN SHOULD BE ON THE COAST AHEAD OF THE NEXT SYSTEM BY THE PREDAWN HOURS MONDAY...SPREADING INTO THE INTERIOR AROUND DAYBREAK. LITTLE WAS CHANGED WITH MONDAYS FORECAST...EXCEPT TO BOOST POPS OVER THE CASCADES TO BETTER MATCH SURROUNDING FORECAST OFFICES. THE LATEST ITERATIONS OF THE GFS/ECMWF SUGGEST ANOTHER BREAK IN THE ACTION FOR TUESDAY...WITH LOW AMPLITUDE TRANSITORY RIDGING. THE PATTERN REMAINS UNSETTLED THEREAFTER WITH ANOTHER SYSTEM ARRIVING AROUND MIDWEEK IN ZONAL FLOW. THE MODELS MORE OR LESS MAINTAIN A ZONAL FLOW PATTERN THROUGH THE WHOLE OF NEXT WEEK...WITH WEAK SYSTEMS COMING ONSHORE EVERY OTHER DAY OR SO. 27 && .AVIATION...WEAK HIGH PRES OVER WESTERN WASHINGTON. SCATTERED CLOUDS TODAY PLUS A FEW AREAS OF MORNING LOW CLOUDS AND FOG AROUND DAYBREAK...MNLY SW INTERIOR...OLM-SHN...CHEHALIS GAP AROUND DAYBREAK. WILL PROBABLY SEE A FEW TOWERING CU BUILD UP THIS AFTERNOON. THE WINDS ALOFT ARE LIGHT SLY BECMG NW AND INCREASING A BIT TONIGHT AND SAT. 19 KSEA...SCATTERED CLOUDS AND A LIGHT N BREEZE TODAY. AREAS OF MORNING FOG SHOULD BE CONFINED TO RIVER VALLEYS AND ARND OLYMPIA AND NOT DEVELOP ARND SEATTLE. && .MARINE...SMALL CRAFT ADVISORY COASTAL WATERS FOR SEAS. LIGHT PRES GRADIENTS WILL TURN A BIT STRONGER AS PRESSURES RISE OFFSHORE WHILE FALLING INLAND TODAY...THAT SHOULD BE ENOUGH TO GIVE W 15-25 KT WINDS THIS EVENING IN THE STRAIT. SATURDAY SHOULD BE A REPEAT BEFORE A WEAKENING FRONT WILL APPROACHES THE COAST SUNDAY TURNING THE FLOW TO SLY. 19 && .SEW WATCHES/WARNINGS/ADVISORIES... WA...NONE. PZ...SMALL CRAFT ADVISORY COASTAL WATERS FOR HAZARDOUS SEAS AND FOR THE GRAYS HARBOR BAR FOR ROUGH BAR CONDITIONS. && WWW.WEATHER.GOV/SEATTLE FOR THE GRAPHICAL AFD VISIT... WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:26 PM PDT | Small Craft Advisory for Rough Bar | SEW | 42 hr | |
| Apr 12, 8:26 PM PDT | Small Craft Advisory for Hazardous Seas | SEW | 30 hr |
Nearby
Small Craft Advisories in Washington, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.